Mathematical Logic Quarterly 59 (1-2):119-124 (2013)

Abstract
A theory is stable up to Δ if any Δ-type over a model has a few extensions up to complete types. We prove that a theory has no the independence property iff it is stable up to some Δ, where each equation image has no the independence property
Keywords The independence property  dependent theories  03C64  03C45  MSC (2010) 03C07  stability
Categories (categorize this paper)
Reprint years 2013
DOI 10.1002/malq.201020060
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,388
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

On Variants of o-Minimality.Dugald Macpherson & Charles Steinhorn - 1996 - Annals of Pure and Applied Logic 79 (2):165-209.
Théories Instables.Bruno Poizat - 1981 - Journal of Symbolic Logic 46 (3):513-522.

Add more references

Citations of this work BETA

On Definability of Types and Relative Stability.Viktor Verbovskiy - 2019 - Mathematical Logic Quarterly 65 (3):332-346.

Add more citations

Similar books and articles

Independence Property and Hyperbolic Groups.Eric Jaligot, Alexey Muranov & Azadeh Neman - 2008 - Bulletin of Symbolic Logic 14 (1):88 - 98.
A Note on Stable Sets, Groups, and Theories with NIP.Alf Onshuus & Ya'acov Peterzil - 2007 - Mathematical Logic Quarterly 53 (3):295-300.
Local Order Property in Nonelementary Classes.Rami Grossberg & Olivier Lessmann - 2000 - Archive for Mathematical Logic 39 (6):439-457.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Failure of N -Uniqueness: A Family of Examples.Elisabetta Pastori & Pablo Spiga - 2011 - Mathematical Logic Quarterly 57 (2):133-148.
Partially Ordered Sets and the Independence Property.James H. Schmerl - 1989 - Journal of Symbolic Logic 54 (2):396-401.
Moral Luck and Partialist Theories.Anita M. Superson - 1996 - Journal of Value Inquiry 30 (1-2):213-227.
Independence Accounts of Substance and Substantial Parts.Patrick Toner - 2011 - Philosophical Studies 155 (1):37 - 43.

Analytics

Added to PP index
2013-12-01

Total views
24 ( #452,038 of 2,445,477 )

Recent downloads (6 months)
1 ( #457,259 of 2,445,477 )

How can I increase my downloads?

Downloads

My notes